A Theorem On Semigroups Of Linear Operators

Dragomir Ž. Đoković

Publications de l'Institut Mathématique (1963)

  • Volume: 3(17), Issue: 23, page 129-130
  • ISSN: 0350-1302

How to cite


Dragomir Ž. Đoković. "A Theorem On Semigroups Of Linear Operators." Publications de l'Institut Mathématique 3(17).23 (1963): 129-130. <http://eudml.org/doc/258407>.

author = {Dragomir Ž. Đoković},
journal = {Publications de l'Institut Mathématique},
keywords = {functional analysis},
language = {eng},
number = {23},
pages = {129-130},
publisher = {Matematički institut SANU},
title = {A Theorem On Semigroups Of Linear Operators},
url = {http://eudml.org/doc/258407},
volume = {3(17)},
year = {1963},

AU - Dragomir Ž. Đoković
TI - A Theorem On Semigroups Of Linear Operators
JO - Publications de l'Institut Mathématique
PY - 1963
PB - Matematički institut SANU
VL - 3(17)
IS - 23
SP - 129
EP - 130
LA - eng
KW - functional analysis
UR - http://eudml.org/doc/258407
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.